Total dominating sets in maximal outerplanar graphs

Magdalena Lemańska , Rita Zuazua , Paweł Żyliński


In this note we present an alternative proof of the result by Dorfling et al. (DiscreteMath 339(3):1180–1188, 2016) establishing that any maximal outerplanar graph of order n ≥ 5 has a total dominating set of size at most [2n/5], apart from twoexceptions. In addition, we briefly discuss a relation between total domination in maximal outerplanar graphs and the concept of watched guards in simple polygons.
Author Magdalena Lemańska
Magdalena Lemańska,,
, Rita Zuazua
Rita Zuazua,,
, Paweł Żyliński (FMPI / II)
Paweł Żyliński,,
- Institute of Informatics
Other language title versions
Journal seriesGraphs and Combinatorics, ISSN 0911-0119, (A 20 pkt)
Issue year2017
Publication size in sheets0.5
Keywords in Englishtotal domination, domination, outerplanar graph, watched guards
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.441 (2) - 2016=0.527 (5)
Citation count*
Share Share

Get link to the record

* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.